# SDR YENA2024011600056

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 02020
- Aircraft time: 78,901 hours, 28,230 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 RH SIDE IN OPEN FASTENER HOLE H2 ON CROSS BEAM SPLICING AREA, CRACK DIRCTION IS 12 OCLOCK, AT FWD GALLEY AREA (1 EA) / REF AEROMAN NR 2023-708962 WO 2023 361/1 PERFORMED PERMANENT REPAIR FR16R/H ON CROSSBEAM SPLICING AREA IAW REPAIR DRAWING DWG D53112926 TOOL USED CALIPER PN= 500-196-30, SN= B21141563, DUE DATE= NOV-30-2023; SMALL HOLE GAUGE PN= 154-901, SN= AE-411359, DUE DATE= JAN-27-2024. EDDY CURRENT EQUIPMENT P/N: NORTEC600D, S/N: 220273012, DUE DATE: DEC-17-2023. CALIPER PN= 500-464, SN= 15331923, DUE DATE= JUL-10-2024; SMALL HOLE GAUGE PN= 154-901, SN= AE-411360, DUE DATE= JAN-27-2024. USED MICROMETER PN: 293-344-30; SN: 76003677; DUE DATE: AUG-11-2024; AND SMALL HOLE GAUGES PN: 154-901; AE-412975; DUE DATE: SEP-23-2024. EDDY CURRENT EQUIPMENT, P/N: NORTEC 500D, S/N: N500X1693P030456, DUE DATE: MAR-12-2024. SMALL HOLE GAUGES P/N: 154-901, S/N: AE-412970, DUE DATE: SEP-23-2024 AND MICROMETER P/N: 293-340-30, S/N: 76040790, DUE DATE: NOV-12-2024. SMALL HOLE GAUGES P/N: 154-901, S/N: AE-412976, DUE DATE: SEP-23-2024 AND MICROMETER P/N: 293-340-30, S/N: 76003678, DUE DATE: AUG-30-2024. DONE BY D. SANCHEZ 8640408.
